سیویلیکا را در شبکه های اجتماعی دنبال نمایید.

Some result on xed point theory in fuzzy metric spaces

Publish Year: 1390
Type: Conference paper
Language: English
View: 1,554

متن کامل این Paper منتشر نشده است و فقط به صورت چکیده یا چکیده مبسوط در پایگاه موجود می باشد.
توضیح: معمولا کلیه مقالاتی که کمتر از ۵ صفحه باشند در پایگاه سیویلیکا اصل Paper (فول تکست) محسوب نمی شوند و فقط کاربران عضو بدون کسر اعتبار می توانند فایل آنها را دانلود نمایند.

Export:

Link to this Paper:

Document National Code:

ICFUZZYS11_049

Index date: 26 July 2011

Some result on xed point theory in fuzzy metric spaces abstract

One of the most well known genralization of Banach's principle in metric space obtained by Boyed and Wong. In this paper,we extened and genralize this result on fuzzy metric space.

Some result on xed point theory in fuzzy metric spaces Keywords:

Some result on xed point theory in fuzzy metric spaces authors

Fatemeh Kiany

Department of Mathematics, Islamic Azad University, Ahvaz Branch, Ahvaz, Iran

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :
D.W.Boydl and S.W. Wong , _ CO _ ...
Proc. Amer.Math. Sos 20 (1969) 458-164. ...
_ George and P . Veeramaui , On some result ...
MI. Garhiec, A Ftzed points im fuzzg metric _) Fuzzg ...
_ I.Kramosil and J. Michalek , Fuzg metri and statical ...
_ J.Lopez, J .Rodrigues and S. Romaguera ) The Hausdorff ...
_ B. Schweizer and A.Sklar Stotiscol metric spaces, Pocific _ ...
نمایش کامل مراجع